# SDR J7SA20130306001

- Difficulty date: March 2, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N536FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20171
- Aircraft time: 5,159 hours, 3,149 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116004
- Part serial: K0387
- Condition: Failed
- Location: Hyd System
- Part time: 5,159 hours, 3,149 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENROUTE, AN AIR DIVERSION.  LEFT ENGINE DRIVEN HYD PUMP FAILED DURING CLIMBOUT.  LANDING AND TAXI WERE UNEVENTFUL.  LEFT ENGINE DRIVEN HYD PUMP WAS R & R.
